Discussions that mention prozac

Menopause board


Thanks for your replies. I did have a thyroid test done back in October after my first ever panic attack. My GP said all levels were normal. I have also tried antidepressants - Paxil, Prozac, Lexapro, and Zoloft. All of them had side effects that were unbearable. I really need to get this anxiety under control. I literally think that it is driving me insane. I was just hoping that an endocronologist could help, but it does not sound very reassuring. I also currently take ativan for when the anxiety gets completely out of control which is basically every night. Does anyone else find that their symptoms of anxiety gets worse at night? Also does anyone else have a foggy headed feeling all day? I very rarely ever feel normal.
Quote from ronmac:
Thanks for your replies. I did have a thyroid test done back in October after my first ever panic attack. My GP said all levels were normal. I have also tried antidepressants - Paxil, Prozac, Lexapro, and Zoloft. All of them had side effects that were unbearable. I really need to get this anxiety under control. I literally think that it is driving me insane. I was just hoping that an endocronologist could help, but it does not sound very reassuring. I also currently take ativan for when the anxiety gets completely out of control which is basically every night. Does anyone else find that their symptoms of anxiety gets worse at night? Also does anyone else have a foggy headed feeling all day? I very rarely ever feel normal.



Hi Ronmac,

The 4 AD's you mentioned above are known as SRRI's. Perhaps you just can't tolerate this class of antidepressant. You might want to ask you doctor about the older class of antidepressants known as tricyclics. Some of the names are Elavil or Sinequan. These AD's are also mild tranquilizers.

I too find that my anxiety is worse at night. A sense of fear and heart palps being the worst. I started on Paxil 5 days ago and I am hoping that it will help me. So far so good. But who knows. Maybe I will have side effects like you and have to drop out. I am also in therapy. I find that it is helpful along with exercise. If you haven't already done so, take a good look at your diet, supplements you might be taking or medcations you are taking either prescritpion or over the counter that might be causing mischief.

There are workbooks in the book store on Anxiety and Phobia. These can be pretty informative as well.

Hope this helps. Gail